Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Took hydroxycut max and slimquick extreme. Getting breathing problem, pain in back. What's wrong?

I took hydroxycut max in the morning and 5 hours later I took slimquick extreme because i decided to change supplements and plan on only using slimquick from now on. I am now recently experiencing trouble taking deep breaths and it feels like my back( kidney area) is paining? what can be wrong? and will everything be ok?
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to healthcare Magic!
Hydroxycut is a herbal preparation while slimquick is based on caffeine based plant extracts and other additives.
If you develop symptoms after starting these medicines, probably your body is reacting to these medicines.
They can cause mood swings, gastritis, high heart rate and hypertension and lack of sleep in some people taking them.
About your shortness of breath and renal area pain you should visit a physician and get investigated. It can be some unrelated trouble also. Meanwhile you should avoid all these slimming treatments.
If your physician finds it suitable then you can later resume the weight loss saga.
As a safety precaution rule, body weight should be reduced in conrolled way and slowly so that your bodygets adjusted to new changes and there is less chances of regaining the lost weight.
I hope the advise would be informative and useful for you.
Take Care!
Answered: Wed, 11 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor